# SDR CA960515101

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Alarm Activated
- Location: Lav.E
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN)TAKEOFF REJECTED AFTER SMOKE DETECTOR SOUNDED IN LAV. E. SMOKE DETECTOR RESET. THERE WERE NO FURTHER INDICATIONS. BRAKE TEMP PEAKED AT 400 DEGREES "C". INVESTIGATION REVEALED ALARM ACTIVATED DUE TO PASSENGER SMOKING IN ADJACENT LAV. SMOKE DETECTORS OF LAVATORIES TESTED AND UNIT AT LAV. "E" REPLACED. ALSO REJECTED TAKEOFF AND HIGH ENERGY STOP INSPECTION CARRIED OUT.
